Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Does i-pill cause cramps ?

i had sex for the first time on 15th..and took ipill after an hour of having minor cramps on my stomach freqntly sice 1day after taking the pill..its very normally happens to me before my periods i safe..and will i get my periods soon..iam 20 yrs old..
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
as u have taken ipill in real time ,u need not to worry .
u r in safe zone
stomach discomfort is common and not serious thing as it is very faint
ya u will get period soon.
try to have protected sex as to avoid emergency contraceptive pill
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor